# SDR 20010208CW005

- Difficulty date: January 10, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N4021Q
- Make and model: Cessna 401
- Aircraft serial: 4010121
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 50450101
- Condition: Cracked
- Location: Lt Mlg
- Part time: 10,368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WELD AT FORK BOLT THRU HOLE, HAD CRACK IN IT FOR SOME TIME , THAT WENT UNDETECTED.  IT FINALLY PROGRESSED IN A SPIRAL PATTERN AND THE TUBE COMPLETELY FAILED.
